I am wondering if there is anyone else around my age with low estrogen levels. if so is it normal to feel very lightheaded/dizzy and an increase in adrenalin, and basically feeling unwell most of the time.
it has altered my periods, they are late or sometimes i miss them, i also used to get my menstrual symptoms eg: 'release of egg lower back pain' etc.. like clock work, now it all seems to be coming at strange times in my cycle and its all out of whack. period pain had increased too.
Also does anyone know if too often taken prescription migraine medicine can cause hormones to be unbalanced? the medication i was abusing' is mersyndol forte'.
what other symptoms have you been feeling with your low estrogen? would be great to hear some thoughts...thank you
Has the doctor told you that you have low estrogen? I'm just asking because I had the same symptoms while on the patch birth control which left me passing out in the shower, feelings of unwellness, all giggly and well kinda dumb. I know that the patch give you an extra hit of estrogen and that could also be what your problem is if you haven't had your estrogen tested.
I have low estrogen and I've been doing the same thing my head constantly feels like I'm on a boat or in an elevator, plus I keep this adrenaline feeling in chest and stomach stay nervous and heart will race at times. I'll get this feeling hard to explain that comes over me sometimes with this adrenaline and get very dizzy like I'm going to faint.it last a few sec but leave me feeling very woozy for a bit I'm just wanting all of this too stop I hate the change